# SDR AALA20160604004

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 66,263 hours, 32,488 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, WEATHER RADAR DOES NOT SHOW WEATHER STRAIGHT AHEAD.  RADAR POINTS RETURNS ON LT & RT ON SCREEN.  ALL THREE DISPLAYS SHOW SAME IMAGE.  R & R THE WEATHER RADAR ANTENNA IAW AMM 34-41-01.  OPERATIONAL CHECK NORMAL.
